Some envelopes of holomorphy

Tom 95 / 2009

Edgar Lee Stout Annales Polonici Mathematici 95 (2009), 153-162 MSC: Primary 32D10. DOI: 10.4064/ap95-2-6

Streszczenie

We construct some envelopes of holomorphy that are not equivalent to domains in ${\mathbb C}^n$.

Autorzy

  • Edgar Lee StoutDepartment of Mathematics
    University of Washington
    Seattle, WA 98195, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek